MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 09/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprostheses states; endoleak, aneurysm enlargement b7: patient medical history includes but is not limited to: hypercholesterolemia, hypertension, hyperlipidemia, diabetes mellitus, no patient medications were provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment of an abdominal aortic aneurysm with a maximum aortic diameter measuring 88mm; and was implanted with gore® excluder® aaa endoprostheses featuring c3 delivery system.The patient tolerated the procedure and was discharged from the hospital on (b)(6) 2016.On (b)(6) 2016, follow-up computed tomography angiography (cta) determined the maximum diameter of the aneurysm measured 90mm.On (b)(6) 2023, it was determined that the patient had a type ii endoleak.On (b)(6) 2024, the patient underwent ir arteriogram embolization.The patient tolerated the procedure.It was not reported if this procedure resolved the endoleak.On (b)(6) 2024, follow-up cta determined the maximum diameter of the aneurysm measured 112mm.
 
Additional Manufacturer Narrative
B3: correction.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19799725
Report Number3007284313-2024-03377
Device Sequence Number12609240
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public00733132622528
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight88 KG